Hello, just looking for some support please. I’m feeling pretty low, I’m used to having numb hands at night which I then recover from. But now half of my left hand is numb and I have lost a lot of strength. Anyone been through something similar?
Hi Loublou, yeh, after losing all leg mobility for 20 years, my left hand is joining the party. It has become increasingly weak over the last 2 years.
It goes into a fist, if I ignore it. I have to stretch my fingers out and press them to my leg or they curl up again.
There is no pain or numbness. I have been told my PPMS is on the move!
Yes I’m the same lost left arm strength and right one is joining it. Sorry can’t say anything more positive
Things going the matter with hands are horrid and also a nuisance. I have impaired feeling in both hands and not much fine sensation in the outer half of either hand, and I never really get used to it although it has been like that for many years. Not that I was ever an expert needlewoman, but now I can’t even sew on a button, and my handwriting looks as if I’m 6. I am sorry that you are struggling too.
As ever, if something new is happening, I think you need proper medical advice.
If you think you
Hello, yes my hand issues are both my outside of my hands, so my little and ring fingers and that part of my hands. I’ve just finished a course of high dose steroids and that wasn’t fun. I’ve got an MRI of my brain soon. Take care xx
I hope that the steroids do the trick. They’re not fun to take, but sometimes nothing else will do. I always think of high-dose steroids for a relapse being like calling the in the army to quell a civil disturbance: they’ll do a job for you - no question - but don’t expect it to be pretty!
Thank you, I got through it ok in the end after spending half an hour staring at one point on the carpet. It’s not easy. Hoping for some relief soon.
Hello all, thank you for your replies. After what has been an absolute rollercoaster of symptoms and emotions I feel like the steroids are starting to work. They are horrible to take but sometimes it has to get worse to get better xx